# SDR UALA2013013100584

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 46,169 hours, 33,308 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT, AFT FRAME IS CRACKED ON AFT SIDE OF FRAME IN RADIOUS ADJACENT TO UPPER INBOARD CORNER OF LOWER BOTTOM STOP FITTING VERIFIED BY HFEC.  REMOVED CRACK AND ACCOMPLISHED ANGLE REPAIR PER MM 53-30-75.
